Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("BEIRLANT J")

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34

  • Page / 2
Export

Selection :

  • and

COMPLETE STATISTICAL RANKING OF POPULATIONS, WITH TABLES AND APPLICATIONSBEIRLANT J; DUDEWICZ EJ; VAN DER MEULEN EC et al.1982; J. COMPUT. APPL. MATH.; ISSN 0377-0427; BEL; DA. 1982; VOL. 8; NO 3; PP. 187-201; BIBL. 10 REF.Article

On the asymptotic normality of the L2-error in partitioning regression estimationBEIRLANT, J; GYÖRFI, L.Journal of statistical planning and inference. 1998, Vol 71, Num 1-2, pp 93-107, issn 0378-3758Article

A note on Bahadur-Kiefer-type expansions for the inverse empirical Laplace transformBEIRLANT, J; VANMARCKE, A.Statistics & probability letters. 1992, Vol 15, Num 4, pp 305-311, issn 0167-7152Article

Some comments on the estimation of a dependence index in bivariate extreme value statisticsBEIRLANT, J; VANDEWALLE, B.Statistics & probability letters. 2002, Vol 60, Num 3, pp 265-278, issn 0167-7152, 14 p.Article

The appropriate reduction of the weighted empirical processSHORACK, G. R; BEIRLANT, J.Statistica neerlandica. 1986, Vol 40, Num 2, pp 123-129, issn 0039-0402Article

Asymptotics of Hill's estimatorBEIRLANT, J; TEUGELS, J. K.Teoriâ verojatnostej i eë primeneniâ. 1986, Vol 31, Num 3, pp 530-536, issn 0040-361XArticle

On the impossibility of estimating densities in the extreme tailBEIRLANT, J; DEVROYE, L.Statistics & probability letters. 1999, Vol 43, Num 1, pp 57-64, issn 0167-7152Article

Approximations of m-overlapping spacings processesBEIRLANT, J; HORVATH, L.Scandinavian journal of statistics. 1984, Vol 11, Num 4, pp 225-245, issn 0303-6898Article

On the approximation of P-P and Q-Q plot processes by Brownian bridgesBEIRLANT, J; DEHEUVELS, P.Statistics & probability letters. 1990, Vol 9, Num 3, pp 241-251, issn 0167-7152Article

ON FUNCTIONS BOUNDING THE EMPIRICAL DISTRIBUTION OF UNIFORM SPACINGSBEIRLANT J; VAN DER MEULEN EC; RUYMGAART FH et al.1982; Z. WAHRSCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1982; VOL. 61; NO 3; PP. 417-430; BIBL. 19 REF.Article

Limit distributions for compounded sums of extreme order statisticsBEIRLANT, J; TEUGELS, J. L.Journal of applied probability. 1992, Vol 29, Num 3, pp 557-574, issn 0021-9002Article

Rapid variation with remainder and rates of convergenceBEIRLANT, J; WILLEKENS, E.Advances in applied probability. 1990, Vol 22, Num 4, pp 787-801, issn 0001-8678Article

Bootstrap confidence intervals for tail indicesCAERS, J; BEIRLANT, J; VYNCKIER, P et al.Computational statistics & data analysis. 1998, Vol 26, Num 3, pp 259-277, issn 0167-9473Article

Pitman efficiencies of Lp-goodness-of-fit testsBEIRLANT, J; GYÖRFI, L.Kybernetika. 1994, Vol 30, Num 3, pp 223-232, issn 0023-5954Conference Paper

Statistics for modeling heavy tailed distributions in geology : Part II. ApplicationsCAERS, J; BEIRLANT, J; MAES, M. A et al.Mathematical geology. 1999, Vol 31, Num 4, pp 411-434, issn 0882-8121Article

Goodness-of-fit analysis for multivariate normality based on generalized quantilesBEIRLANT, J; MASON, D. M; VYNCKIER, C et al.Computational statistics & data analysis. 1999, Vol 30, Num 2, pp 119-142, issn 0167-9473Article

Extreme value analysis of diamond-size distributionsCAERS, J; VYNCKIER, P; BEIRLANT, J et al.Mathematical geology. 1996, Vol 28, Num 1, pp 25-43, issn 0882-8121Article

Asymptotic confidence intervals for the length of the short t under random censoringBEIRLANT, J; EINMAHL, J. H. J.Statistica neerlandica. 1995, Vol 49, Num 1, pp 1-8, issn 0039-0402Article

Statistics for modeling heavy tailed distributions in geology : Part I. MethodologyCAERS, J; BEIRLANT, J; MAES, M. A et al.Mathematical geology. 1999, Vol 31, Num 4, pp 391-410, issn 0882-8121Article

On the relative approximation error of the Generalized Pareto approximation for a high quantileBEIRLANT, J; RAOULT, J.-P; WORMS, R et al.Extremes (Boston). 2003, Vol 6, Num 4, pp 335-360, issn 1386-1999, 26 p.Article

Maximal type test statistics based on conditional processesBEIRLANT, J; EINMAHL, J. H. J.Journal of statistical planning and inference. 1996, Vol 53, Num 1, pp 1-19, issn 0378-3758Article

Tail index estimation, Pareto quantile plots, and regression diagnosticsBEIRLANT, J; VYNCKIER, P; TEUGELS, J. L et al.Journal of the American Statistical Association. 1996, Vol 91, Num 436, pp 1659-1667, issn 0162-1459Article

A robust estimator for the tail index of Pareto-type distributionsVANDEWALLE, B; BEIRLANT, J; CHRISTMANN, A et al.Computational statistics & data analysis. 2007, Vol 51, Num 12, pp 6252-6268, issn 0167-9473, 17 p.Article

On exponential representations of log-spacings of extreme order statisticsBEIRLANT, J; DIERCKX, G; GUILLOU, A et al.Extremes (Boston). 2002, Vol 5, Num 2, pp 157-180, issn 1386-1999, 24 p.Article

Tail index estimation and an exponential regression modelBEIRLANT, J; DIERCKX, G; GOEGEBEUR, Y et al.Extremes (Boston). 1999, Vol 2, Num 2, pp 177-200, issn 1386-1999Article

  • Page / 2